Invariants for Automorphisms of the Underlying Algebras Relative to Lie Algebras of Cartan Type
Year: 2013
Author: Xiumei Sun, Jingguo Wang, Wende Liu
Communications in Mathematical Research , Vol. 29 (2013), Iss. 4 : pp. 329–334
Abstract
Let X denote a finite or infinite dimensional Lie algebra of Cartan type W, S, H or K over a field of characteristic p≥3. In this paper it is proved that certain filtrations of the underlying algebras are invariant under the admissible groups relative to Lie algebras of Cartan type X.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2013-CMR-18994
Communications in Mathematical Research , Vol. 29 (2013), Iss. 4 : pp. 329–334
Published online: 2013-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 6
Keywords: Lie algebra filtration automorphism.
Author Details
Xiumei Sun Email
Jingguo Wang Email
Wende Liu Email